Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Masturbation addiction, masturbating while watching porn movies, torn vein in left eye. Cure for symptoms?

hello sir :iam do the hand job five years I was addiction of see sex video monthly 5 to 6 times seeing that times do hand job .than so week .I was try to avoid video & hand job last 2years sir please help me . one year before veins cut in left eyes identify the doctor problems is tb starting stages that was affected .I think this problem related to hand job.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Jun 2015
Hello dear..
First of all remove all myths & misconceptions from your mind about masturbation (hand job).
In fact, Masturbation is completely normal & doesn't have any bad effect to the body and mind.

Regarding the problem of starting stages of TB, it is caused by a bacteria & it spreads through droplet and can be acquired on close contact with an infected person.
But there is no need to worry...TB can be treated by Anti tubercular medicines.

So, kindly consult your Doctor & start treatment.

Wishing you a speedy recovery.
Take care.
Answered: Sat, 23 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor